MathSciNet Relay Station
MathSciNet bibliographic data
MR311885 (47 #447) 30A32
MacGregor, Thomas H. Applications of extreme-point theory to univalent functions. Michigan Math. J. 19 (1972), 361–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement